Previous |  Up |  Next


Title: Strong monotonicity and Lipschitz-continuity of the duality mapping (English)
Author: Zemek, M.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 32
Issue: 2
Year: 1991
Pages: 61-64
Category: math
MSC: 46B20
MSC: 47H04
idZBL: Zbl 0755.47036
idMR: MR1146768
Date available: 2012-10-05T23:01:31Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_032-1991-2_8.pdf 280.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo